MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012278-30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The asahi fielder xt is filed under a separate medwatch report number.Evaluation summary: visual and dimensional inspections were performed on the returned device.The reported difficulty removing the bdc from the guide wire was confirmed.The investigation was unable to determine a conclusive cause for the reported difficulty.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported this was an emergent procedure to treat a 100% clotted saphenous graft to the obtuse marginal.A thrombectomy with angiojet was performed.Then, the trek rx 4.0 x 30 mm balloon dilatation catheter was advanced over the xt fielder guide wire and inflated 3 times to 14 atmospheres but when the trek rx was being removed, it froze on the wire.The balloon was fully deflated prior to removal.Both devices were removed as a single unit.There was no reported resistance during removal of the stylet or protective sheath.There were no adverse patient effects and no clinically significant delay.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6315865
Report Number2024168-2017-01089
Device Sequence Number675736
Product Code LOX
UDI-Device Identifier08717648138744
UDI-Public(01)08717648138744(17)190331(10)60430G1
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number1012278-30
Device Lot Number60430G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2017
Initial Report FDA Received Date02/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: ASAHI FIELDER XT
Patient Age70 YR